Design on H-filtering for discrete-time switched delay systems

Full text for this resource is not available from the Research Repository.

Wang, Dong, Wang, Wei and Shi, Peng (2010) Design on H-filtering for discrete-time switched delay systems. International Journal of Systems Science , 42 (12). pp. 1965-1973. ISSN 0020-7721 (print) 1464-5319 (online)

Abstract

This article is concerned with the delay-dependent H ∞-filtering problem for discrete-time switched systems with a state delay. By using the switched Lyapunov functional method and choosing a new Lyapunov–Krasovskii functional, and, furthermore, utilising the linearisation technique, sufficient conditions on the existence of a desired filter are formulated as strict linear matrix inequalities. Neither model transformation nor the bounding technique for cross-terms is involved. A numerical example is provided to illustrate the effectiveness of the proposed method.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7426
DOI https://doi.org/10.1080/00207721003653724
Official URL http://www.tandfonline.com/doi/abs/10.1080/0020772...
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19909, switched systems, filter design, state delay, LMIs
Citations in Scopus 29 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login